# SDR HALA2014092800150

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 1,393 hours, 218 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: F9259000720400
- Condition: Failed
- Location: Electrical
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,   APU FAULT AUTO SHUTDOWN.  FOUND BUSS BAR NUT ON 6KA FUSE HOLDER MOUNT BACKED OFF AND ARC WELDED TO STUD.   INSTALLED NEW BUSS BAR, AND REINSTALLED FUSES IAW AMM 49-42-00. OPS CHECKED NORMAL ELECTRICAL. OK FOR SERVICE.
